# SDR IPXA1M70197

- Difficulty date: October 7, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, NR 2 PYLON, NR 4 BANJO FITTING LT AFT FLANGE HAS PROTRUDING FASTENERS.  REPAIRED NR 2 PYLON, NR 4 BANJO FITTING LT SIDE IAW STA SA EA 011-5530-01 -3540 REV. IR & EO MD11-5530-44857-A REF SB MD11-55-025.
